# SDR AUS20020560

- Difficulty date: May 31, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: K70105
- Condition: Distorted
- Location: Engine Noise Sup
- Part time: 857 cycles
- Component: Engine Noise Sup, Cont, IO520BA
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) RH MUFFLER BUCKLED AND DISTORTED IN AREA UNDER THE HEATER SHROUD. ONE HEAT TRANSFER STUD MISSING. EXHAUST GAS ESCAPING INTO CABIN HEATER SYSTEM.
